# SDR A6WA2019082846809

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 37,363 hours, 35,890 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: False Activation
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED AN OUTBOARD ANTI SKID MESSAGE UPON LOWERING LANDING GEAR. THE CREW OPTED TO DIVERT TO MKE FOR A LONGER RUNWAY. FLIGHT LANDED NORMALLY, NO EMERGENCY DECLARED AND NO ADVERSE REACTION FROM PASSENGERS. SYSTEM WAS SUCCESSFULLY RESET ONCE THE AIRCRAFT WAS ON THE GROUND.
